Jump to content
CrazyBoards.org

Juniper29

Member
  • Content Count

    925
  • Joined

  • Last visited

1 Follower

About Juniper29

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I use a weekly pill box ... actually two boxes, one for morning meds and one for evening. I fill them on Sunday and then I can see if I took my meds each day or not.
  2. I've been crocheting a lot. Checked out a new book and bought a couple others at the library bookstore, so I have lots of interesting reading material if I can make myself focus enough to read.
  3. Ativan is somewhere between Xanax and klonopin in that respect, right? I took it 1-2 times daily for a week and then stopped a couple days ago. I don't seem to be having any issues with stopping, fortunately.
  4. I understand that. I just know that a lot of people who take clonazepam take it long term as opposed to PRN.
  5. Like 0.5 twice a day? Maybe? I don't want it to be a long term thing, though.
  6. I don't know the answer, but I'm the same way much of the time. I don't know if it's breakthrough depression symptoms or a side effect of medication. Interested to see if others have ideas.
  7. Just to clarify, did you stop the meds cold turkey or did you taper down?
  8. Wow, I don't think I'd be able to function if I took it 3 times/day. That puts things in perspective though. I didn't think I was feeling anxious yesterday, but my chest was hurting for a long time, which I guess is a stress/anxiety thing?
  9. I come off as weird/awkward, especially when symptomatic. Not sure what it is exactly that I do that puts people off.
  10. I've been taking the ativan maybe 1-2 times per week for the past few weeks. That said, I took it yesterday and again today and probably will tomorrow. It does help, I think ... after I took it last night, I felt calmer and less like I needed to put an end to my existence ASAP. I can take up to 1 mg twice a day. I don't take it very often. Not a stupid suggestion. I have it as a PRN and don't take it often. My pdoc has actually told me not to be afraid of taking it more.
  11. I am doing poorly and have a pdoc appointment coming up. Basically I've been under a lot of stress for the past month and now I'm having suicidal ideation and depressive symptoms. My meds are in my signature. I don't want to go higher on the Prozac due to side effects (I think 80 is the recommended max anyway). Is there any way to avoid a huge med change and just tweak my current ones temporarily?
  12. Could depression be interfering with her cognitive function at school? That's what the "blockage in her brain" made me wonder ... if she's self medicating with adderall I think I would take a serious look at meds. I admit I am biased by my own experience which was that therapy alone didn't work.
  13. Very interesting. I wonder if it will eventually be used for other forms of psychosis too. I know it says they are researching its effects on other disorders.
  14. Wow. I know everyone is different, but I had crazy side effects on 200 mg of Zoloft. I can't imagine going higher.
×
×
  • Create New...